# SDR 2008UALA03500

- Difficulty date: June 20, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N386UA
- Make and model: Boeing 737322
- Aircraft serial: 24661
- Aircraft time: 51,745 hours, 35,451 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Condition: Leaking
- Location: Crew
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CREW OXYGEN SYSTEM LOW.  RECORD PRESSURE PRIOR TO SERVICING.  SUSPECT PRE FLIGHT CHECKS.  LEAK CHECKED O2 BOTTLES, MASK BOX. SUSPECT CAPTAINS O2 MASK. SWAPPED OBSERVERS MASK WITH CAPTAIN'S MASK. REPLACED OBSERVERS MASK WITH NEW MASK SERVICED O2 TO 1800 PSI.  AC OK FOR SERVICE.
